Vyacheslav Kalashnikov

119899, Moscow, Vorobyevy gory
Depatment of Mechanics and Mathematics, M.V.Lomonosov Moscow State University


Kalashnikov V. V.
Well known KAM theory describes the behaviour of the hamiltonian systems closed to the integrable one. In this paper we investigate the topology of integrable systems with two degrees of freedom near to some known integrable system. We say that two integrable systems are closed to each other, if the correspondent hamiltonians are closed. We will show that the topological structure of the perturbed integrable system can be obtained from the topological structure of the unperturbed system by means of several steps of calculations.
As a result of our research we introduce a method which helps to solve the problem whether an integrable hamiltonian system can be approximated by a given family of integrable systems.
Citation: Kalashnikov V. V.,  On the Topological Structure of the Integrable Hamiltonian Systems Closed to the Given, Regular and Chaotic Dynamics, 1997, vol. 2, no. 2, pp. 98-105

Back to the list